ACM DL

Journal of the ACM (JACM)

Menu

Search Issue
enter search term and/or author name

Archive


Journal of the ACM (JACM), Volume 9 Issue 1, Jan. 1962

A General Translation Program for Phrase Structure Languages
R. A. Brooker, D. Morris
Pages: 1-10
DOI: 10.1145/321105.321106

A Theorem on Boolean Matrices
Stephen Warshall
Pages: 11-12
DOI: 10.1145/321105.321107

Some Combinatorial Properties of Certain Trees With Applications to Searching and Sorting
Thomas N. Hibbard
Pages: 13-28
DOI: 10.1145/321105.321108

Algebra of Polynomials in Several Variables for a Digital Computer
Leland H. Williams
Pages: 29-40
DOI: 10.1145/321105.321109

Organization of a ``Fixed-Plus-Variable'' Structure Computer for Computation of Eigenvalues and Eigenvectors of Real Symmetric Matrices
G. Estrin, C. R. Viswanathan
Pages: 41-60
DOI: 10.1145/321105.321110

Dynamic Programming Treatment of the Travelling Salesman Problem
Richard Bellman
Pages: 61-63
DOI: 10.1145/321105.321111

Fifth-Order Methods for the Numerical Solution of Ordinary Differential Equations
W. E. Milne, R. R. Reynolds
Pages: 64-70
DOI: 10.1145/321105.321112

Inversion of Triple-Diagonal Compound Matrices
Richard E. von Holdt
Pages: 71-83
DOI: 10.1145/321105.321113

A Technique for the Numerical Solution of Certain Integral Equations of the First Kind
David L. Phillips
Pages: 84-97
DOI: 10.1145/321105.321114

Optimal Mesh Size in the Numerical Integration of an Ordinary Differential Equation
D. Morrison
Pages: 98-103
DOI: 10.1145/321105.321115

Stability of a Generalized Corrector Formula
Roger L. Crane, Robert J. Lambert
Pages: 104-117
DOI: 10.1145/321105.321116

On Quasicyclic Jacobi Methods
Eldon R. Hansen
Pages: 118-135
DOI: 10.1145/321105.321117

Mathematical Structure of Nonarithmetic Data Processing Procedures
Lionello Lombardi
Pages: 136-159
DOI: 10.1145/321105.321118